After experiencing penile discharge I treated myself with numerous antibiotics. The major part (yellow thick puss) subsided, but a clear pre-*** like discharge remained. I had it tested in Germany and the results where Enderoccocus, no Clamydia and no GC. Got treated with Augmentin for two weeks, the discharge remained although only in the mornings and late evenings. Went to see a doctor here in Thailand and received 7 days of Tequin 400 mg and Vibramycin 100 mg. Got tested after that with first urin test as well as swap and the test came back negative. The discharge remains, not much and mostly only if I press (milk) the penis, but still.. What could it be? Or am I just overly oberservant? Is it normal to have clear/sticky liquid, or is it a prostate problem?
You have already been on a variety of antibiotics and tests for chlamydia and GC have been negative.
I would now pursue other causes - including prostatitis and epididymitis. This can be performed with a thorough digital rectal exam where prostate secretions can be expressed and cultured. Epididymitis can be evaluated with a scrotal ultrasound.
If prostatitis is the case, 4-12 weeks of antibiotics are indicated. Another consideration is a prostatic abscess, which can be evaluated with a transrectal ultrasound.
I would follow up with a urologist.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.